I find I am having some trouble with bruising at the site where the insulin is going into either leg. I am not doing any heavy activities where there is any obvious answer to this. I am new to using my legs for a site but have been using my stomach sites for several years with no problems.
When you say "site," singular, I assume you mean the general area, as you should be injecting in a different spot each time. But that aside, bruising is caused by bleeding under the skin. I use a pump now but when I was on Lantus/Novolog I found bruising when I accidentally hit a blood vessel, and it was more common on my legs than stomach--just seems to be where there are more of them near the surface. "Pen"-style injectors use shorter needles, so that might be an option if you're not already using them. They also make it easier to vary your injection sites by using other spots like the back of your upper arm, lower back, etc., depending on where you have body fat.Edit: on re-reading, it looks like you are on a pump, so some of this is irrelevant but I do find with the pump, too, that hitting a blood vessel happens more often on my legs than stomach. Some people with high skin sensitivity have better experience with the stainless steel sets than the plastic canulas so that might be worth checking out.
I am sorry, yes I use a pump. :) Before the pump I used injections with syringes.
My daughter uses the OmniPod pump. We have the worst luck with leg sites, but still use them because I am terrified that my daughter will develop lipodystrophy due to not rotating sites often enough/not giving areas enough "rest" before using that area again. (Call me a pessimist, but I doubt a cure for Type 1 will happen during my daughter's lifetime, so we need to keep all of her "real estate" in as good shape as possible.)